arrow
Volume 18, Number 4
Previous Issue Next Issue

Karine Genevey

J. Comp. Math., 18 (2000), pp. 337-352.

Preview Full PDF 722 9540 Abstract

Lie-Heng Wang & Huo-Yuan Duan

J. Comp. Math., 18 (2000), pp. 353-364.

Preview Full PDF 690 9555 Abstract

Hua Dai & Peter Lancaster

J. Comp. Math., 18 (2000), pp. 365-374.

Preview Full PDF 709 9710 Abstract

Li-Rong Chen & De-Gui Liu

J. Comp. Math., 18 (2000), pp. 375-386.

Preview Full PDF 722 9819 Abstract

Chong-Hua Yu & O. Axelsson

J. Comp. Math., 18 (2000), pp. 387-402.

Preview Full PDF 677 9617 Abstract

Yin-Wei Zhan

J. Comp. Math., 18 (2000), pp. 403-412.

Preview Full PDF 674 9558 Abstract

Yi-Du Yang

J. Comp. Math., 18 (2000), pp. 413-418.

Preview Full PDF 702 9605 Abstract

Shuang-Suo Zhao, Hua Luo Zhang & Guo-Feng Zhang

J. Comp. Math., 18 (2000), pp. 419-430.

Preview Full PDF 680 9326 Abstract

Yi-Fa Tang

J. Comp. Math., 18 (2000), pp. 431-438.

Preview Full PDF 698 9499 Abstract

Jin-Yun Yuan & Xiao-Qing Jin

J. Comp. Math., 18 (2000), pp. 439-448.

Preview Full PDF 711 9462 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard